arrow
Volume 30, Issue 4
A Weak Convergence Theorem for a Finite Family of Asymptotically Nonexpansive Mappings

Xuzhou Kan & Weiping Guo

Commun. Math. Res., 30 (2014), pp. 295-300.

Published online: 2021-05

Export citation
  • Abstract

The purpose of this paper is to prove a new weak convergence theorem for a finite family of asymptotically nonexpansive mappings in uniformly convex Banach space.

  • Keywords

asymptotically nonexpansive mapping, weak convergence, common fixed point, uniformly convex Banach space.

  • AMS Subject Headings

47H09, 47H10

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-30-295, author = {Xuzhou and Kan and and 18864 and and Xuzhou Kan and Weiping and Guo and and 18865 and and Weiping Guo}, title = {A Weak Convergence Theorem for a Finite Family of Asymptotically Nonexpansive Mappings}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {30}, number = {4}, pages = {295--300}, abstract = {

The purpose of this paper is to prove a new weak convergence theorem for a finite family of asymptotically nonexpansive mappings in uniformly convex Banach space.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2014.04.02}, url = {http://global-sci.org/intro/article_detail/cmr/18955.html} }
TY - JOUR T1 - A Weak Convergence Theorem for a Finite Family of Asymptotically Nonexpansive Mappings AU - Kan , Xuzhou AU - Guo , Weiping JO - Communications in Mathematical Research VL - 4 SP - 295 EP - 300 PY - 2021 DA - 2021/05 SN - 30 DO - http://doi.org/10.13447/j.1674-5647.2014.04.02 UR - https://global-sci.org/intro/article_detail/cmr/18955.html KW - asymptotically nonexpansive mapping, weak convergence, common fixed point, uniformly convex Banach space. AB -

The purpose of this paper is to prove a new weak convergence theorem for a finite family of asymptotically nonexpansive mappings in uniformly convex Banach space.

Xuzhou Kan & Weiping Guo. (2021). A Weak Convergence Theorem for a Finite Family of Asymptotically Nonexpansive Mappings. Communications in Mathematical Research . 30 (4). 295-300. doi:10.13447/j.1674-5647.2014.04.02
Copy to clipboard
The citation has been copied to your clipboard